Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 690 / 1080

Andrew40
(@andrew40)
Active Member
Joined: 8 months ago
Posts: 7
 

@jacquelynsauriol What are you talking about - most of the population is now vaccinated - of course there is "vaxxed blood" in the blood banks and they'll be more of it. If you want to take up the issue of the specifics of what blood the blood banks do and do not accept and why, I suggest you take that up with the relevant authorities, not in this forum! This forum should be for talking about symptoms, remedies and supporting each other.


ReplyQuote
Sabby
(@sahmed)
Active Member
Joined: 8 months ago
Posts: 23
 

Hello. I am new here. I came across this by googling my symptoms plus vaccination. Really only place I have come across both virtually and in real life where people are going through the same things I am. 

I got my moderna first dose on 24 Aug 2021. Around the same time I came off propranolol and xanax for my anxiety so I thought I was going through withdrawal symptoms. But it was right after my 1st dose when I felt a spell of "vertigo" where I felt like I was walking on a plane. After that I felt intense weakness and dizziness and ended up going to ER. I felt like I was going to die. They told me these were withdrawal symptoms from my anxiety meds. Following the few weeks I kept on feeling extreme weakness and lightheadedness, but not any vertigo. 

Right before my second vaccine on 21 Sept 2021, I felt completely fine. In fact I remember saying my family members that I no longer felt weak and felt like I was getting back to normal. Got my second dose, and started feeling the worst vertigo and dizziness and imbalance and equilibrium issues. I was still thinking it was withdrawal but doctors and therapists said it had been too many weeks to be withdrawal effects. I was worried so went to my PCP who suggest BPV. Been doing Epley's and having meclizine as needed. Feel like intensity of vertigo has reduced but not frequency. Got an audiology test it came out perfect. Doctor suggested to now get a VNG test.

 

Why is this happening? I feel so miserable and abnormal. But I feel better knowing I am not alone. Thanks for sharing your experiences and how its getting better for you. Praying for all of us.


LorraineB liked
ReplyQuote
MsMar
(@msmar)
Active Member
Joined: 1 year ago
Posts: 19
 

@glenb In response to your query about how many people experiencing vaccine adverse reactions might also have allergies, I can confirm that I do suffer from seasonal allergies and have had side effects from certain medications, but I never had a severe anaphylactic reaction to any allergen, the COVID vaccine, or any other vaccine or medication. Allergic reactions typically have a rapid onset in response to the allergen. (Although delayed allergic reactions are possible, they are not as common.) Typically, when I have allergies, antihistamines quickly stop the allergic reaction. However, antihistamines did not help with the issues I experienced post-vaccine. 

My reaction after taking the COVID vaccine did not have characteristics of a typical "allergic" reaction. It took about 10 days after my vaccination to develop the most concerning symptoms, which were neurological in nature (dizziness/lightheadedness, exacerbated numbness/tingling, muscle twitching, headaches/head pressure, weakness/shakiness). I suspect that my reaction was a hyperactive immune response to the presence of the COVID spike protein, and that hyperactive immune response caused collateral damage to my nerves. Ultimately, time, patience, and self-care was what helped my body heal. I am feeling much better now, but it did take about 6 months to see significant improvement. 


KitKat and Sassafras liked
ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 419
 
Posted by: @thamollusk

Can anyone elaborate on their relapses? I had headaches and dizziness for a few months after my two vaccine shots and it all disappeared suddenly one day. I was all good for a few months and then I got a cold and it all came back. It’s been on and off for about a month since then. I was hoping to hear from others in regards to their relapses and hopefully learn more about this. Thanks for reading.

It's a weird thing, but I've relapsed since getting my eyes tested just over a month ago. Since then my headaches and dizziness have been worse and so has the brain fog. Today has been a little better, I started taking COQ10 yesterday (someone here mentioned that their pharmacist had side effects after the jab and took this, sorry to whoever it was, can't remember). Maybe it's just a coincidence but I've felt like doing more today. Best wishes.


ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 419
 
Posted by: @charsen

Hi folks, how do you deal with the brain fog comes after breakfast and stays pretty much all day along with anxiety? I am so thru with these symptoms!!!! I am feeling hopeless. 

I've been getting brain fog lately along with the headache, dizziness and anxiety. I'm just riding it out hoping it will pass like some other weird symptoms I used to have that are now gone like head zaps, body jerks, nausea, nightmares, night sweats for example. I know that hopeless feeling too but I'm trying to stay positive and take hope from those here who have recovered. Sending best wishes.


ReplyQuote
Estonia
(@estonia)
Active Member
Joined: 11 months ago
Posts: 29
 

I am having some sort of relapse again. I was 100% for most of October. But right about when my period was due on the 24th of October I had my old symptoms again. They feel less severe thankfully! Feels like about 80%-95% most of the days. Today I am at my worst day so far for this relapse (about 80%). I have some anxiety and my left knee is painful. 

Sorry for the bad news! 🙁 


KitKat liked
ReplyQuote
Bowie
(@bowie)
Active Member
Joined: 9 months ago
Posts: 46
 

@estonia Kind regards from Germany. When was your vaccination? A woman from a German forum also reported that it came back during her period. But sometime not even then anymore


ReplyQuote
Estonia
(@estonia)
Active Member
Joined: 11 months ago
Posts: 29
 

Today is exactly 5 months. I am also hoping that the relapses will soon stop. Thanks for the info 🙂 
So she is fully recovered? 🙂 


ReplyQuote
Glen
 Glen
(@glenb)
Active Member
Joined: 10 months ago
Posts: 42
 

@msmar I'm glad you are feeling better, my symptoms are also subsiding and it has been about 7 months since my 2nd moderna. When I was asking about allergies I wasn't referring to a allergy to the vaccine but rather as in my case severe pollen allergies which means I have a hyperactive immune system and would make sense if I had the same response to antibodies or spike protein.


ReplyQuote
Glen
 Glen
(@glenb)
Active Member
Joined: 10 months ago
Posts: 42
 

@tabby I've been taking 30ml of liquid COq10 daily and I think it helps, it's suppose to help your vascular system among other things.


Tabby liked
ReplyQuote
Inasweatermood
(@simplicity2378)
Active Member
Joined: 9 months ago
Posts: 72
 

@charsen what symptoms are you having? For me the brain fog is worse on some days than other like most symptoms I have not found the reason… perhaps one of the most frustrating part of all this. I also find that on the days that I wake up with bad symptoms are the days I wake up already with the anxiety… I can’t explain it…. It’s not the anxiety you randomly get during the day … it’s different. Also, my headaches are constant as soon as I wake up to when I go to bed. Been this way for 3 months 😞


ReplyQuote
MsMar
(@msmar)
Active Member
Joined: 1 year ago
Posts: 19
 

@glenb  I understand what you're saying, and think you are correct that they may be a link. I have bad seasonal allergies/hay fever, too, caused by a hyperactive immune response to pollens, etc. So, it makes sense that our bodies could have a similar hyperactive immune response to the spike protein. Glad you are starting to feel better too!


Glen liked
ReplyQuote
vaxdJJ4-21
(@jaydev55)
Active Member
Joined: 9 months ago
Posts: 95
 

@glenb did you ever have ear issues and lack of sleep?  Have they subsided?


ReplyQuote
Dee
 Dee
(@medee)
Very Active Member
Joined: 9 months ago
Posts: 650
 

@fila85 I completely understand! Going through the same shit myself. Sorry to ask you, but what were your symptoms? I cannot find the comment. Just wanted to see if it matches to mine.

I took the 1st jab on 9th October and on 14th it started becoming crazy for me. I had muscle tremors and tingling all over my body which after medication has reduced - B12 supplements. But later, I started having pain in my nerves and tinnitus and ear pain too. I am currently on B12 and D3 supplements and some medication for my ears along with ear drops. My blood reports showed everything was normal except I was deficient on vitamin D. My iron, cholesterol, etc. was all okay.

Though things are a bit better, I can't sleep at night. I am always anxious. I don't know why but I have some weird feeling near my knees. I can't explain. It's a bit painful at times and I feel a bit weird there. Also chest pain which I only feel at times. I did inform my doctor of the chest pain but it seems to be due to me panicking. I don't know if there's something going on in my body or this was it!

I am not going to take my 2nd jab but I wonder when will this all come to an end! 

Did any of the doctors openly say anything at all? Are we going to come out of it? Is it going to take time or are we just in this forever? Pls do reply. 


ReplyQuote
Dee
 Dee
(@medee)
Very Active Member
Joined: 9 months ago
Posts: 650
 

@hopetofeelbetter see a doctor who can listen to you without judging you. If you feel like ask them upfront of any tests are required.


ReplyQuote
Page 690 / 1080